# SDR DALA2021040602012

- Difficulty date: March 27, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31994
- Aircraft time: 9,287 hours, 3,249 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1766337) DURING INSPECTION FOUND SEVERAL NICKS ON SPOILER N ? 7 RIGHT WING, LOWER SKIN. MAINTENANCE REPAIRED DAMAGE PER B737-900ER S.R.M. 57-70-01-2R PROCEDURE 1 AND S.R.M. 51-70-10-2R PROCEDURE 4.
